# SDR UALA2011080103967

- Difficulty date: July 29, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 63,828 hours, 9,145 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 46
- Condition: Failed
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAI VALVE R RIGHT WING ANTI-ICE (WAI) VALVE FAILURE.  (STATUS)  REPLACED RIGHT WAI PRESSURE SENSOR PER MM AND RIGHT WAI VALVE PER MM.  GROUND TEST PASSED AND EICAS MESSAGE NON ACTIVE AND ERASED.
